# SDR DL73S040102

- Difficulty date: January 28, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Aircraft time: 50,073 hours, 37,923 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546800508
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE BS 520 FLOORBEAM WAS NOTED WITH CRACKS IN THE RADIUS, ALONG THE UPPER CHORD TO WEB RADIUS AT LBL 24.75, LBL 45.5 AND RBL 24.75.  UPPER CAP WAS REMOVED AND A NEW SECTION SPLICED IN PER ERA 386080-14.
